Ask an expert
Question

16 Aug 2010

tender breasts
I am on minulette. Should i be getting tender breasts before a period? I thought that when one is on the pill, one doesnt get PMS symptoms. I never used to get these symptoms before. Should I change my pill as I get older? Im 44 and I do take medication for hypertension. Doc says Minulette is fine (low dose) for my hypertension. Should I stop the pill and try something else now?
Answer 328 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Hallo K
One can get PMS symptoms on the pill. You can use the pill for another year or so but as you grow older, it may be better to go for a sterilization or use something like the Mirena IUD as your risk for heart disease, strokes and Deep vein thrombosis increases with age.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19977 votes
Vote